# SDR ASOA201001600

- Difficulty date: October 17, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 20,490 hours, 17,940 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT AFT OTBD END OF FLOORBOARD 232CRF.  REMOVED CORROSION AT FLOOR SUPPORT AT AFT OTBD END OF FLOORBOARD IAW SRM 51-21-06, 17550 10-17-10.
